# SDR SWAA2022032547891

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 21,611 hours, 9,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO PIT L/H Z CHANNEL HAS CORROSION BS 500 TO BS 520 LBL 25 WL 156 / CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED FWD CARGO L/H 'Z' CHANNEL FROM STA 490 TO 520 LBL 25 WL 156 SPLICE LOCATED AT STA 490 IAW SRM 51-40-02-0G-0; 53-00-53-2R-5 AND DWG 143A7500
